MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account observed false elevated and imprecise architect calcium results when processing on multiple architect c16000 analyzers, serials (b)(4).Sid (b)(6).Calcium results ranged 3.62 to 3.07 mmol/l.A secondary tube generated calcium results ranged 5.22 to 3.25 mmol/l.Troubleshooting included replacing the sample probe, repeating on additional analyzers with continued imprecise results ranging 2.76 to 2.29 mmol/l.After transferring the specimen to a sample cup for processing results ranging 2.16 to 2.12 mmol/l.Sid (b)(6) generated results of 5.47, 3.22, 3.24, 2.87, 3.27, 1.85, 1.83 mmol/l on serial (b)(4).Sid (b)(6) generated results of 2.83 to 4.13 mmol/l.Sid (b)(6) generated results of 2.85 to 4.08 mmol/l.Sid (b)(6) generated results of 2.44 to 5.20 mmol/l.Sid (b)(6) generated results of 2.96 to 4.22 mmol/l.Sid (b)(6) generated results of 3.20 to 3.71 mmol/l on (b)(6) 2020 on serial (b)(4), but repeated on all 3 architect analyzers ranging from 1.98 to 2.63 mmol/l.No specific patient information was provided.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for complaint lot.Trending review of complaint product determined no adverse trend for erratic patient results due to the product.Return testing was not completed as returns were not available.Precision study when performed on the instrument using quality controls, was in specification.A review of the manufacturing documentation did not identify any issues associated with the customer observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the evaluation, no systemic issue or product deficiency of architect calcium reagent lot number 38264un20 was identified.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11055969
Report Number3002809144-2020-01205
Device Sequence Number2651718
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number38264UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600070; ARC C16K PRC MOD, 03L77-01, C1600070; ARC C16K PRC MOD, 03L77-01, C1600071, C1600167; ARC C16K PRC MOD, 03L77-01, C1600071, C1600167